MAUDE Adverse Event Report: PRECISION SPECTRA; SPINAL CORD STIMULATION

PRECISION SPECTRA; SPINAL CORD STIMULATION
Model Number SC-9208-15E
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model#: sc-9208-15e, serial#: (b)(4) description: scs s8 adapter trial, 15cm.
 
Event or Problem Description
A report was received that during the patients implant procedure high impedances were noted on the patients lead when the connectors were used.It was noted that one tail of the lead was shredded.The patient underwent a lead replacement procedure and was doing well postoperatively.
 
Additional Manufacturer Narrative
Additional information was received that the lead that was shredded and had high impedance was a competitive device.Due to the condition of the competitive product, the physician opted to replace it with a bsc product.S8 connectors were returned as they were opened but were not used.The physician confirmed that there was nothing wrong with the bsc products.
 
Event or Problem Description

Brand Name
PRECISION SPECTRA
Common Device Name
SPINAL CORD STIMULATION
MDR Report Key7110503
Report Number3006630150-2017-05264
Device Sequence Number13775539
Product Code LGW
UDI-Device Identifier08714729893295
UDI-Public08714729893295
Combination Product (Y/N)N
PMA/510(K) Number
030017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/03/2017
Device Model NumberSC-9208-15E
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/17/2017
Supplement Date Received by Manufacturer12/14/2017
Initial Report FDA Received Date12/12/2017
Supplement Report FDA Received Date01/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR